| Model Number |
SA60WF |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the surgeon had difficulty injecting lens into the patients right eye.The procedure was completed on the same day.Additional information was requested.